# SDR UALA2013011400207

- Difficulty date: January 10, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 2360 · Static Discharge System
- Part: Bonding Wire
- Part number: W9002008AY08
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY TABLE TOP BONDING WIRE TERMINAL,  TWO ENDS CORRODED.  REPLACED WIRE W9002-008AY-08 REF SWPM 20-30-11.  OHMS TESTED GOOD.
